# SDR AWXA200600317

- Difficulty date: January 7, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- Aircraft time: 61,229 hours, 37,424 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 654587548
- Condition: Cracked
- Location: Torque Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C24 CHECK DISCOVERED CRACK, 1.1 INCHES LONG, ON THE R1 DOOR LOWER FORWARD TORQUE BOX FLOOR WEB ATTACH ANGLE AT BS 298, WL 208 AND BL 53R.  MAINTENANCE REMOVED, FABRICATED  AND INSTALLED REPLACEMENT WEB ATTACH ANGLE AT BS 298, WL 208 AND BL 53R IAW BOEING 737-300 SRM 51-40-02-0G FIGURES 8, 12, AND 13.
